# SDR CA130115016

- Difficulty date: January 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 15,745 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Failed
- Location: Tire
- Part time: 392 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, THE TIRE WENT FLAT.  NO FAULT FOUND WITH TIRE CAVITY, TUBE JUST DEVELOPED HOLE.  CALENDAR TIME ON TUBE 7.5 MONTHS.
